Thursday, December 9, 2010

Mess Me Up

Why am I blogging today? I am very boring right now. Why I feel the need to display this boringness publicly is not obvious to me.

But here I am.

There you are.

Hello.

You know, this Wikileaks article is very interesting. I highly recommend reading it. I have found the whole saga absolutely fascinating and this article looks at the US face of Wikileaks.

A guy who risked his life to help people get anonymous internet access while living under repressive regimes. With Google and US govt funding no less.

A guy who provided internet access to Katrina victims so they could apply for FEMA aid.

Which is honorable and very freedom of speech.

But then he turns around and facilitates the release of documents betraying the privacy of the very populations he has worked so hard to protect. To the point where some people will likely face execution.

Is that anarchy? Sounds like an oxymoron to me. Weird but riveting to read. Much more interesting than me.

As for me, I am going to hurt myself today. Yep, that's right, I'm going to exercise.

After I do some baking and clean the house.

And then I will get up before God tomorrow and go to the doctor. If all that doesn't mess me up, then I'll be doing pretty good.

Send good vibes if you got them.

Also, I wish I had mentioned this earlier, but it's just not possible to give everything screen time, I had noticed when I was at less than 5mg that I had developed a bit of a tan. Very faint. Only the hubby and I noticed, any one who doesn't know me would not have seen it, at least I don't think so. However, since the hubby saw it too, I know it's not in my head.

With the prednisone, I'm once again glow-in-the-dark white (with polka dots!). In addition, I have had discoloration at pressure points since my 20s; around the waist, my elbows etc... The skin around my waist is now white too. The discoloration is gone although the elbows seem to be less improved, just a tad lighter.

That is really weird, no?

1 comment:

  1. The tanning you experienced is more than likely from an excess of ACTH which is produced by your pituitary. This is classic primary adrenal innsuff. Have you ever had an ACTH test? (Sorry if I already asked you that, I can't remember) The ACTH (which can darken you skin if you are hyper-pituitary) is what tells your adrenals to work. Since they are not listening the pituitary has upped it's production of ATCH. Maybe what you have been dealing with all this time isn't SAI. You might be primary AI. Yikes....I hope you can figure this out.
    mo

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/